# SDR 07FDEA00359

- Difficulty date: February 7, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED BRACKET UNDER PRESSURE MEMBRANE AT TRACK 5 LT C54.  CORRODED HOLE AFTER COUNTERSINK OF PRESSURE MEMBRANE AT TRACK 5 RT, C54.  REPAIR WAS PERFORMED BY INSTALLING FITTING P/N A538-13311-201-EF ON LHS AND INSTALLING A COUNTERSUNK BUSH IN THE AFFECTED HOLE ON RHS WITH REINSTALLING NOMINAL FASTENER.  REPAIR IS APPROVED BY RAS 049222/008/2006 ISSUE A AND EA 6-5315-106392.
